# SDR NSVA2009042

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Aircraft time: 33,408 hours, 41,751 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Adapter
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR, LEFT RIM OFF CENTER ON LANDING ROLL.  NOSE GEAR PRODUCED A GRINDING SOUND AFTER THE BRAKES WERE APPLIED.  AFTER TAXI FROM RUNWAY, GRINDING SOUND PERSISTED.  AIRCRAFT STOPPED AND PARKED ON TAXI WAY.   ON INSPECTION, LEFT RIM APPEARED OFF IT'S BEARING.  AIRCRAFT WAS TOWED VIA ELECTRIC LIFT WITHOUT FURTHER INCIDENT.  CHANGING OUT AXLE ADAPTER, LOWER TRAILING ARM AND WHEEL ASSEMBLY.  AIRCRAFT INDUCTED INTO C-CHECK.
